Translator Disclaimer
December, 1993 On the Yeh-Bradley Conjecture on Linear Trend-Free Block Designs
Feng-Shun Chai, Dibyen Majumdar
Ann. Statist. 21(4): 2087-2097 (December, 1993). DOI: 10.1214/aos/1176349411

Abstract

Yeh and Bradley conjectured that every binary connected block design with blocks of size $k$ and a constant replication number $r$ for each treatment can be converted to a linear trend-free design by permuting the positions of treatments within blocks if and only if $r(k + 1) \equiv 0 (\operatorname{mod} 2)$. This conjecture is studied. Results include: (i) the conjecture is true whenever the block size is even and (ii) the conjecture is true for BIB designs.

Citation

Download Citation

Feng-Shun Chai. Dibyen Majumdar. "On the Yeh-Bradley Conjecture on Linear Trend-Free Block Designs." Ann. Statist. 21 (4) 2087 - 2097, December, 1993. https://doi.org/10.1214/aos/1176349411

Information

Published: December, 1993
First available in Project Euclid: 12 April 2007

zbMATH: 0799.62084
MathSciNet: MR1245782
Digital Object Identifier: 10.1214/aos/1176349411

Subjects:
Primary: 62K10
Secondary: 05B05, 62K05

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.21 • No. 4 • December, 1993
Back to Top